Close to the surface

Some of the meds have an unexpected side effect or two. This I suspect is mainly the Endone. I was telling der Fisch about Sam Dastyari, and got very emotional and teary about it. (Not that I have any brief for Sam Dastyari; but this aggressive racial abuse is just dreadful.) l think it was possibly the Endone that was making me a bit labile emotionally. (I looked up the side effects just now and it isn’t listed among them, so maybe I should just attribute it to fatigue.)

Otherwise things not going too badly. The ointments are having the effect that they are meant to have,so I am feeling much less discomfort  when I sit or stand..

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s